Alert archive / New Mexico / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 13, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at May 5, 2008, 8:06 PM MDT for Chaves County, Roosevelt County, New Mexico. It was in force for 39 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 5, 2008, 8:06 PM MDT (02:06 UTC)
- Expired
- May 5, 2008, 8:45 PM MDT
- In force
- 39 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
Counties Chaves County, NM, Roosevelt County, NM
The radar
The Cannon AFB radar (KFDX), 95 km from the middle of the area, began a volume at 02:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 5, 8:15 PM MDT | TSTM WND DMG | 8 E Milnesand, NM | |
| May 5, 8:19 PM MDT | TSTM WND GST 60 | Milnesand, NM | |
| May 5, 8:28 PM MDT | HAIL 1.75 | Milnesand, NM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 5, 12:34 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
| May 5, 7:32 PM MDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 2.1 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 816 J/kg
- Mixed-layer CIN
- -65 J/kg
- Mixed-layer LCL
- 1763 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KABQ 060205
SVRABQ
NMC005-041-060245-
/O.NEW.KABQ.SV.W.0013.080506T0206Z-080506T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
806 PM MDT MON MAY 5 2008
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN ROOSEVELT COUNTY IN EAST CENTRAL NEW MEXICO
EXTREME EAST CENTRAL CHAVES COUNTY IN SOUTHEAST NEW MEXICO
* UNTIL 845 PM MDT
* AT 802 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
NORTH OF MILNESAND...OR ABOUT 31 MILES SOUTH OF PORTALES...AND
MOVING EAST AT 51 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
LINGO AROUND 820 PM MDT...
LAT...LON 3401 10304 3357 10304 3359 10352 3372 10362
3397 10369
TIME...MOT...LOC 0206Z 270DEG 45KT 3373 10328
$$
GUYER1 follow-up statement
000
WWUS55 KABQ 060220
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
821 PM MDT MON MAY 5 2008
NMC005-041-060245-
/O.CON.KABQ.SV.W.0013.000000T0000Z-080506T0245Z/
ROOSEVELT-CHAVES-
821 PM MDT MON MAY 5 2008
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EXTREME EAST
CENTRAL CHAVES AND SOUTHERN ROOSEVELT COUNTIES UNTIL 845 PM MDT...
AT 816 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. THIS STORM WAS
LOCATED NEAR MILNESAND...OR ABOUT 34 MILES WEST OF MORTON...MOVING
EAST AT 28 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
8 MILES SOUTH OF LINGO AROUND 845 PM MDT...
TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM MDT
TUESDAY MORNING FOR EAST CENTRAL NEW MEXICO.
LAT...LON 3401 10304 3357 10304 3359 10352 3372 10362
3397 10369
TIME...MOT...LOC 0221Z 265DEG 24KT 3366 10330
$$
GUYERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 5, 3:00 PM MDT, 5 hours 6 minutes earlier.
Area forecast discussion, May 5, 3:00 PM MDT, 5 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 300 PM MDT MON MAY 5 2008 .DISCUSSION...CONVECTION HAS FIRED ALONG EAST SLOPES OF CENTRAL MOUNTAIN CHAIN THIS AFTERNOON AND EXTENDS OUT TO THE FAR NORTHEAST CORNER OF NEW MEXICO. THIS IS EXPECTED TO MOVE OUT INTO THE PLAINS LATER THIS AFTERNOON AND THIS EVENING. CONVECTION MAY EVENTUALLY PRODUCE AN EAST WIND INTO RIO GRANDE VALLEY THIS EVENING. NOT REALLY LOOKING FOR MUCH WEST OF THE MOUNTAINS BUT ALWAYS HAVE TO WATCH WHAT THIS WIND MIGHT KICK OFF. WILL KEEP THE SLIGHT CHANCES OF DRY T IN THE WEST THIS EVENING. BOTH NAM AND GFS INDICATE LOW LEVEL MOISTURE MAY BULGE WESTWARD LATE TUESDAY INTO EASTERN ROOSEVELT...CURRY AND POSSIBLY CHAVES COUNTY...AND MAY NOT BE AS QUICK TO CLEAR OUT ELSEWHERE ON TUESDAY AS EARLIER ANTICIPATED. STILL...GUIDANCE INDICATES SOME BREEZY TO WINDY CONDITIONS IN THE EAST...AND WILL KEEP THE FIRE WEATHER WATCH INTACT FOR NOW. H7 TEMPS DON/T FALL BELOW FREEZING UNTIL THE CORE OF THE UPPER LOW PASSES BUT THE COLDEST TEMPERATURES WILL BE NEAR SOUTHERN BORDER AS THE LOW TRACKS FARTHER EVEN FARTHER SOUTH NOW THAN WAS PREVIOUSLY FORECAST. AT BEST THEY WILL ONLY BE A DEGREE OR TWO BELOW FREEZING SO WILL NOT BE CONCERNED WITH SNOW EXCEPT PERHAPS AT THE HIGHEST MOUNTAIN TOPS TUESDAY NIGHT. NORTHEAST AREAS STILL FAVORED FOR PCPN WEDNESDAY WITH SURFACE FRONT AND EXITING LOW BUT WINDS DON/T APPEAR TO BE AS STRONG. THURSDAY WILL STILL BE BREEZY WITH A WEAK FRONT THURSDAY NIGHT/FRIDAY IN THE NORTHEAST. A STRONGER FRONT IS FORECAST FOR FRIDAY NIGHT/SATURDAY. && .AVIATION... ISOLATED SHOWERS AND THUNDERSTORMS...SOME SEVERE...WILL CONTINUE ACROSS THE EASTERN PLAINS THIS AFTERNOON AND EVENING THROUGH ABOUT 03Z...EXCEPT IN THE NORTHWEST WHERE STORMS MAY LINGER THROUGH 06Z. EXPECT IFR TO MVFR CIGS AND VISIBILITIES WITH THESE STORMS. ELSEWHERE...VFR CONDITIONS WILL PREVAIL. NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 44 77 43 76 / 5 10 10 5 GALLUP.......................... 36 71 36 71 / 5 10 10 5 GRANTS.......................... 36 72 37 71 / 5 10 10 5 GLENWOOD........................ 38 79 40 78 / 5 10 10 5 CHAMA........................... 31 63 31 64 / 20 20 20 20 LOS ALAMOS...................... 43 76 41 70 / 20 10 10 10 RED RIVER....................... 29 60 31 60 / 20 10 20 20 TAOS............................ 37 70 37 69 / 20 10 10 20 SANTA FE........................ 42 71 40 71 / 20 10 10 10 SANTA FE AIRPORT................ 44 74 42 74 / 20 10 10 10 ESPANOLA........................ 39 75 41 76 / 20 10 10 10 ALBUQUERQUE HEIGHTS............. 53 77 49 78 / 10 10 10 5 ALBUQUERQUE VALLEY.............. 48 78 45 80 / 10 10 10 5 ALBUQUERQUE FOOTHILLS........... 50 75 46 76 / 10 10 10 5 ALBUQUERQUE WEST MESA........... 46 78 44 79 / 10 10 10 5 SOCORRO......................... 49 80 47 80 / 10 10 10 5 SANDIA PARK/CEDAR CREST......... 47 73 41 67 / 10 10 10 5 MORIARTY/ESTANCIA............... 44 75 43 74 / 10 5 10 5 CARRIZOZO....................... 48 76 45 78 / 20 5 10 5 RUIDOSO......................... 46 71 42 70 / 20 5 10 5 RATON........................... 43 75 40 67 / 20 10 20 40 LAS VEGAS....................... 44 71 41 69 / 30 5 10 10 ROY............................. 47 78 45 70 / 40 10 20 20 CLAYTON......................... 53 81 50 70 / 40 20 20 40 SANTA ROSA...................... 52 83 49 80 / 30 10 10 10 TUCUMCARI....................... 58 85 53 80 / 40 10 20 20 FORT SUMNER..................... 55 85 52 83 / 30 10 20 10 CLOVIS.......................... 58 85 53 81 / 40 10 30 20 PORTALES........................ 58 85 53 82 / 40 20 30 20 ROSWELL......................... 58 87 54 89 / 30 10 20 10 && .ABQ WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR THE FOLLOWING ZONES...NMZ107-108. &&
Hazardous weather outlook, May 5, 4:00 PM MDT, 4 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 400 PM MDT MON MAY 5 2008 NMZ001>021-026-061200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 400 PM MDT MON MAY 5 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 8 PM FROM THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN ACROSS THE EASTERN PLAINS. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE IN THE DAY TUESDAY NEAR THE EASTERN BORDER. A FIRE WEATHER WATCH IS IN EFFECT FOR THE SANDIA AND MANZANO MOUNTAINS AND CENTRAL HIGHLANDS WHERE CRITICAL FIRE WEATHER CONDITIONS DUE TO STRONG WINDS AND LOW HUMIDITIES ARE FORECAST. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE OR THROUGH THEIR LOCAL LAW ENFORCEMENT AGENCY.
In the hours before
Special weather statement, May 5, 5:05 PM MDT, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 505 PM MDT MON MAY 5 2008 NMZ016-019-052330- CHAVES COUNTY PLAINS-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- 505 PM MDT MON MAY 5 2008 A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT MONDAY EVENING FOR EASTERN NEW MEXICO....STRONG THUNDERSTORM MOVING OVER SOUTHEAST LINCOLN COUNTY... AT 459 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 12 MILES NORTHEAST OF PICACHO. MOVEMENT WAS NORTHEAST AT 25 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL EAST CENTRAL LINCOLN COUNTY AND RURAL CENTRAL CHAVES COUNTY. THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER... PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION. GUYER
Local storm report, May 5, 5:28 PM MDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
528 PM MDT MON MAY 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0359 PM HAIL 24 W ROSWELL 33.37N 104.95W
05/05/2008 E2.50 INCH LINCOLN NM STORM CHASER
0409 PM HAIL 17 W ROSWELL 33.37N 104.82W
05/05/2008 E1.00 INCH CHAVES NM AMATEUR RADIO
0514 PM HAIL 5 N ROSWELL 33.44N 104.53W
05/05/2008 E2.75 INCH CHAVES NM AMATEUR RADIO
0517 PM HAIL 10 NW ROSWELL 33.47N 104.65W
05/05/2008 E2.75 INCH CHAVES NM EMERGENCY MNGR
&&
99Special weather statement, May 5, 6:33 PM MDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 633 PM MDT MON MAY 5 2008 NMZ021-060100- CURRY COUNTY- 633 PM MDT MON MAY 5 2008 A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT MONDAY EVENING FOR EASTERN NEW MEXICO....STRONG THUNDERSTORM MOVING OVER CLOVIS... AT 632 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER NEAR CLOVIS. MOVEMENT WAS EAST AT 37 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE PLEASANT HILL AND TEXICO. GUYER
Special weather statement, May 5, 6:35 PM MDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 635 PM MDT MON MAY 5 2008 NMZ006-007-012-013-060100- CONCHAS LAKE/GUADALUPE COUNTY-FAR NORTHEAST PLAINS-HARDING COUNTY-QUAY COUNTY- 635 PM MDT MON MAY 5 2008 A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT MONDAY EVENING FOR EASTERN NEW MEXICO....STRONG THUNDERSTORMS MOVING OVER EASTERN SAN MIGUEL...SOUTHEAST HARDING...SOUTHERN UNION...AND EXTREME NORTHEASTERN QUAY COUNTY. AT 632 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF CONCHAS TO 12 MILES NORTHWEST OF LOGAN TO 10 MILES SOUTH OF AMISTAD. MOVEMENT WAS NORTHEAST AT 22 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE BELL RANCH AND NARA VISA. GUYER
Local storm report, May 5, 7:29 PM MDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
729 PM MDT MON MAY 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL 11 WNW BITTER LAKE WILD 33.53N 104.58W
05/05/2008 E2.75 INCH CHAVES NM EMERGENCY MNGR
0515 PM HAIL 4 N ROSWELL 33.43N 104.53W
05/05/2008 E2.75 INCH CHAVES NM PUBLIC
0515 PM HAIL 12 ENE BELL RANCH 35.60N 103.90W
05/05/2008 E0.88 INCH SAN MIGUEL NM TRAINED SPOTTER
0535 PM HAIL 16 NE DUNKEN 32.98N 105.01W
05/05/2008 E1.00 INCH CHAVES NM TRAINED SPOTTER
0658 PM HAIL 2 N ROSWELL 33.40N 104.53W
05/05/2008 M2.75 INCH CHAVES NM TRAINED SPOTTER
0704 PM HAIL 5 W ROSWELL 33.37N 104.62W
05/05/2008 M2.50 INCH CHAVES NM TRAINED SPOTTER
&&
JALFIERISpecial weather statement, May 5, 7:39 PM MDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 739 PM MDT MON MAY 5 2008 NMZ006-007-013-060215- FAR NORTHEAST PLAINS-HARDING COUNTY-QUAY COUNTY- 739 PM MDT MON MAY 5 2008 A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT MONDAY EVENING FOR EASTERN NEW MEXICO....STRONG THUNDERSTORM MOVING OVER NORTHERN QUAY...SOUTHERN UNION...AND SOUTHEAST HARDING COUNTIES... AT 737 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER ALONG A LINE EXTENDING FROM 18 MILES NORTH OF LOGAN TO 5 MILES WEST OF ROMERO. MOVEMENT WAS NORTH AT 17 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE ROSEBUD. GUYER
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 6:23 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca, Roosevelt | 52 min |
| May 5, 6:46 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, Union | 44 min |
| May 5, 7:12 PM MDT | Tornado Warning | ABQ | Chaves, Roosevelt | 48 min |
| May 5, 7:24 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Roosevelt | 66 min |
| May 5, 8:48 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 57 min |
| May 5, 8:56 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 64 min |
| May 5, 10:05 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 55 min |
| May 5, 10:15 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 60 min |
| May 5, 11:00 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 60 min |
| May 6, 6:41 AM MDT | Red Flag Warning | ABQ | 13 hr | |
| May 6, 3:17 PM MDT | Fire Weather Watch | ABQ | 17 hr |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.